# SDR SIMA20150414002

- Difficulty date: April 14, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N541EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10320
- Aircraft time: 11,344 hours, 7,368 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

OUTBOARD FLIGHT SPOILERS CAUTION IN FLIGHT.  PERFORM OPERATIONS CHECK IAW ETN-CR-27-093.  OPERATIONS CHECKED GOOD.
